Page 1 of 1

Posted: Thu Apr 28, 2016 5:44 am
by medic2109
I have seen it personally. My wife was on double doses for respiration / asthma indication and turned positive in a ER screen after a seizure. It is well reported in multiple on line discussion boards and on many of the****ay cup false positive warnings.

Ironically, also high dose Motrin /Advil can also cause it.


Posted: Thu Apr 28, 2016 5:44 am
by msimson1
Never seen it. However, in office dipsticks are notorious for giving false positives. I've been seeing this for years most recently with false + methadone. I never act on a +UDS screen until I have confirmatory by GC/MS.

Posted: Thu Apr 28, 2016 5:44 am
by tdbailey
I don't recall seeing THC positives before with PPI's. It's good to know it is possible though.

We have had instances in our patients of PPI's causing false positives for Amphetamines and Opiates, often both on the same screen. Not just the dip either but also on the send off. A GCMS is negative once that is run though. Not that it happens very often.

Posted: Thu Apr 28, 2016 5:44 am
by NoDrugs4u
That is great useful information. Thank you Dr Bennett. Could you possibly post a link to the report referenced?